×

zbMATH — the first resource for mathematics

On cycles of polynomials with integral rational coefficients. (English) Zbl 1028.11064
Summary: The paper deals with polynomial cycles in the rings of integers of cyclic algebraic number fields for polynomials with integral rational coefficients. In the first part, a connection between the existence of cycles and the existence of power bases is shown. In the second part, properties of cycles for quadratic polynomials with rational integral coefficients are described.

MSC:
11R04 Algebraic numbers; rings of algebraic integers
11C08 Polynomials in number theory
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] BODUCH J.: Polynomial Cycles in Rings of Algebraic Integers. MA Thesis, Wroclaw University, 1990.
[2] HALTER-KOCH F.-NARKIEWICZ W.: Scarity of finite polynomial orbits. Publ. Math. 56 (2000), 405-414. · Zbl 0961.11005
[3] HALTER-KOCH F.-KONEČNÁ P.: Polynomial cycles in finite extension fields. Math. Slovaca 52 (2002), 531-535. · Zbl 1028.11014
[4] KOSTRA J.: On orbits in ambiguous ideals. Acta Acad. Paed. Agriensis, Sect. Math. 29 (2002) · Zbl 1017.11012
[5] MORTON P.: Arithmetic properties of periodic points of quadratic maps. Acta Arith. 62 (1992), 343-372. · Zbl 0767.11016
[6] NARKIEWICZ W.: Polynomial Mappings. Lecture Notes in Math. 1600, Springer-Verlag, Berlin-Heidelberg, 1995. · Zbl 0829.11002
[7] NARKIEWICZ W.: Polynomial cycles in algebraic number fields. Colloq. Math. 58 (1989), 151-155. · Zbl 0703.12002
[8] PEZDA T.: Cycles of polynomials in algebraically closed fields of positive characteristics. Colloq. Math. 67 (1994), 187-195. · Zbl 0827.12002
[9] PEZDA T.: Cycles of polynomials in algebraically closed fields of positive characteristics II. Colloq. Math. 71 (1996), 23-30. · Zbl 0871.12002
[10] PEZDA T.: Polynomial cycles in certain local domains. Acta Arith. 66 (1994), 11-22. · Zbl 0803.11063
[11] RUSSO P.-WALDE R.: Rational periodic points of the quadratic function \(Q_c(x) = x^2 + c\). Amer. Math. Monthly 101 (1994), 318-331. · Zbl 0804.58036
[12] VAVROS M.: A note on polynomial cycles. · Zbl 1053.11021
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.